|Sustiva and Emtriva Only? (follow up)
Feb 28, 2005
Thank you so much!! You are a lifesaver. It turned out that there was some sort of miscommunication. My doctor did indeed mean to write the precription for Truvada and Sustiva instead of Emtriva and Sustiva. I called the office and notified them of the potential error and the problem was corrected immediately, and I picked up my pills the next day. Thank you so much for all your help. You saved the day!
| Response from Dr. Young
Yours is a good reminder to pay attention to the details. Sometimes very simple mistakes can translate to big consequences.
Thanks for your comments. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.